Doctor insights on:
Provera Pill Spotting
I started provera (medroxyprogesterone) last month. Right before I started the pills in Feb I started having brown spotting & its lasted for 3 days. What could this be?
What types of estrogen pills can I take for spotting on the Depo-Provera shot? And can I get it over the counter?
Been 7 days since last pill of provera (medroxyprogesterone) still no period. Slight dark brown spotting. Can this b considered as 1st day of cycle. Need to tk Clomid on day?
This is my first month on ocp and I'm concerned about spotting during vacation. Can I use provera (medroxyprogesterone) to prevent spotting my 4th week on the pill.?
No: Not only might that not help, but it could cause unpleasant side effects. You expect to have bleeding during the 4th week on the pill, so if you want to try to avoid that you should go directly to your next pack that week. ...Read more
So I haven't had a period in 2 yrs thanks to Depo-Provera shot I quit it and took just provera (medroxyprogesterone) pills this morn I was spotting pink no period what's going on?
I'm on the Depo-Provera shot n im spottin could I have sex while im spotting? N what would happen if I did?
Birth control pill: Jolessa is a combination birth control pill that has ethyinyl estradiol as the potent estrogen and levonorgestrel as the progestin in it. Depotprovera is medroxyprogesterone, a progestin only. Estrogens promote blood clotting more so than progestins. Giving a birth control pill to alleviate breakthroughbleeding on depot provera needs to be very carefully weighed for its risks and benefits. ...Read more
Very common: Lots of women (about 1/3) will have irreg bleeding when on Depo-Provera shot. If it is your first time, bleeding may last up to 3 mos as your body adjusts to the shot. If you've been on the shot for years, you may be having breakthrough bleeding. See your gyn for eval and options to control the bleeding. ...Read more
Depo-provera: Depo-provera is long acting progesterone. Generally it inhibits ovulation and hence also periods. Occasionally one can ovulate during depo-provera use, so even if not pregnant, spotting or frank bleeding (as in a "period") may occur. Depo-provera shots should occur every three months and should not be taken for over three years without a break. ...Read more
Spotting: Abnormal bleeding is a known side effect of depo... Hang in there it should get better over time... ...Read more
Ibuprofen 800 mg:
You can try Ibuprofen 800 mg three times a day with food, assuming you are not on any other medications and you do not have any kidney problems.
Otherwise, go see your provider and they would say the same but at least they can check your medical history and medications, etc.
Failing that, people sometimes go on birth control pills for 1 month
consider the iud
http://maybetheiud. Org/. ...Read more
Is it common to be spotting while on Depo-Provera shot? Was on 2 yrs & off 1 yr, & now back on it.
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has been sitting at the back of the vagina. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. ...Read more
When your on the Depo-Provera and you start spotting brown stuff what is that? And how long would it last?
I been off the Depo-Provera for lil over a yr&5mths, I quit spotting about 1mth ago & still no reg. Cycle, should I be concerned?
I've been on the Depo-Provera shot for almost 3 months and I have began spotting almost every day for the past month or so, is that normal?
I'm having some light pink spotting on the Depo-Provera shot, I know it's common, but I'm on my 3rd shot, is the color "pink" normal? What does it mean?
Bleeding on depoprovera is highly variable.
There is no normal time for your period on this birth control method. Most have no periods. Some have irregular bleeding. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods. ...Read more
I've recently have had problems with spotting on the Depo-Provera shot. Been on it for 4 years. Happens around 2 weeks before my next shot. What's wrong?
Spotting on Depo-Provera shot? Could it be wearing off? I had one shot in June it was my first shot I've been trying to cleanse my body could it be working
It is not unusual for a Female to have spotting on Depo - particularly with the first shot. However, your information states that you are a Male Patient. Is this in Error?
Male or Female, cleansing by Purging or unusual diets is not recommended. What are you using for this Cleanse? ...Read more
I’m on the depro provera injection. I have taken 2 so far & due for another in 2 weeks time. I noticed yesterday I was spotting & this afternoon was bleeding. Not sure why I’m bleeding as I know it’s possible to spot. I’m worried please help.
There are many reasons to spot & bleed on Depo-Provera. Most women stop having regular periods, but it is common I’m not dangerous or worrisome to have unpredictable spotting and bleeding, especially the first six months using Depo.
Do you have fevers? Pain or cramping? vaginal discharge? recent hard or deep or painful sex? Infection or trauma can also cause bleeding, get exam if possible
Depo: Spotting is a common side effect of Depo. Unless it is heavy then you should be ok and it should stop soon. If it becomes a heavier flow then give a call to your doctor. ...Read more
On Depo-Provera shot & have been spotting for 2 weeks. Depo shot due in 2 weeks. Should I be concerned?
Probably ok: Its very common to spot on Depo-Provera provera, (medroxyprogesterone) especially in the first 3 months of use. However, I also tell my patients to use a condom back up at least the first thirty days. Depo is also not 100% effective, so always consider checking a pregnancy test just to be sure. ...Read more
Depoprovera: Depoprovera is a injectable contraceptive medication that last 3 months in your body. It is very strong and chances of becoming pregnant while on this contraceptive are rare although never impossible. It functions by thickening the cervical mucous and changing the endometrium in addition to suppresing ovulation.Side effect like abnormal bleeding are very common and can last months after last dose. ...Read more
Depo: Depo is Progesterone only shot. Profesterone causes salt and water retention hence the bloated feeling. Similarly, Progesterone causes changes in uterine wall causing spotting. You can control 'bloated' feeling by controlling your salt intake, eating healthy and exercising. I don't know of any effective way of controlling spotting. Ask your gyn. ...Read more
I am on the injection Depo-Provera and I have been spotting for a while what could be the problem?
Sometimes depo can: Make u spot for my pts I always do an exam and ultrasound to make sure there is not another cause, please call your gyn as your gyn can get u on some additional low dose hormones to stop the spotting or if it doesn't stop then u will need a new method. ...Read more
Is it normal to have only spotting at the time ur period is due when taking provera (medroxyprogesterone)?
Is it ok to go on provera (medroxyprogesterone) oral if you had brown spotting instead of a period for 2 months?
Yes: Especially if you are trying to get a full blown period. It is ok. ...Read more
- Talk to a doctor online
- 1 day provera pill and spotting
- Spotting on depo provera
- Spotting on pill
- Spotting on the pill
- Does spotting count for withdraw bleed from provera?
- Spotting after morning after pill
- Brown spotting on pill
- Spotting negative test pill
- Pink spotting on depo-provera